# SDR ABXA000310

- Difficulty date: June 13, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 53,660 hours, 54,536 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3913194506
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT INBOARD LEFT SPOILER OUTBOARD ATTACH FITTING AT TRAILING EDGE OF WING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-2.
